Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 143, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 18, 2011, 7:06 PM EDT for Johnston County, Wake County, North Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2011, 7:06 PM EDT (23:06 UTC)
- Expired
- Jun 18, 2011, 8:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Johnston County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 20 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 3:38 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 166 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- -56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
057
WUUS52 KRAH 182306
SVRRAH
NCC101-183-190000-
/O.NEW.KRAH.SV.W.0143.110618T2306Z-110619T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
706 PM EDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN WAKE COUNTY IN CENTRAL NORTH CAROLINA
JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 800 PM EDT
* AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS EXTENDING FROM FALLS LAKE TO ANGIER
MOVING EAST AT 50 MPH. WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH
THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
FOUR OAKS...
SMITHFIELD...
SELMA...
PINE LEVEL...
MICRO...
PRINCETON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY
RAIN...THUNDER OR LIGHTNING. TAKE COVER NOW. DO NOT WAIT FOR THE
SOUND OF THUNDER BEFORE SEEKING SHELTER. GO INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3587 7828 3575 7824 3571 7816 3561 7813
3559 7807 3542 7816 3535 7816 3532 7826
3528 7831 3525 7841 3526 7849 3531 7854
3534 7853 3536 7856 3541 7858 3552 7871
3559 7862 3599 7846
TIME...MOT...LOC 2303Z 261DEG 25KT 3551 7848
$$
BADGETT2 follow-up statements
685
WWUS52 KRAH 182341
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
741 PM EDT SAT JUN 18 2011
NCC101-183-190000-
/O.CON.KRAH.SV.W.0143.000000T0000Z-110619T0000Z/
WAKE NC-JOHNSTON NC-
741 PM EDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR EASTERN JOHNSTON AND EASTERN WAKE...
AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR WENDELL... MOVING EAST AT 45
MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... WENDELL... EMIT.
WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3599 7846 3587 7828 3575 7824 3571 7816
3561 7813 3559 7807 3542 7816 3535 7816
3532 7826 3528 7831 3527 7837 3529 7838
3527 7839 3535 7842 3558 7840
TIME...MOT...LOC 2340Z 261DEG 25KT 3555 7817
$$
BADGETT010
WWUS52 KRAH 182352
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
752 PM EDT SAT JUN 18 2011
NCC101-183-190002-
/O.EXP.KRAH.SV.W.0143.000000T0000Z-110619T0000Z/
WAKE NC-JOHNSTON NC-
752 PM EDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JOHNSTON AND EASTERN
WAKE COUNTIES EXPIRES AT 800 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA AND
THE WARNING WILL BE ALLOWED TO EXPIRE.
IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE 1...8 7 7...6 3 3...6 7 7 2...OR NOTIFY YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN RALEIGH.
LAT...LON 3599 7846 3587 7828 3575 7824 3571 7816
3561 7813 3559 7807 3542 7816 3535 7816
3532 7826 3528 7831 3527 7837 3529 7838
3527 7839 3535 7842 3558 7840
TIME...MOT...LOC 2352Z 261DEG 25KT 3556 7807
$$
BADGETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:15 PM EDT, 3 hours 51 minutes earlier.
Area forecast discussion, Jun 18, 3:15 PM EDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 315 PM EDT SAT JUN 18 2011 .SYNOPSIS... A WEAK TROUGH OF LOW PRESSURE WILL PERSIST ACROSS THE PIEDMONT THROUGH THE WEEKEND AS HOT AND HUMID CONDITIONS SETTLE OVER THE SOUTHEAST. SEVERAL UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION TONIGHT THROUGH SUNDAY...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS. && .NEAR TERM /THROUGH SUNDAY NIGHT/... AS OF 310 PM SATURDAY... WATCHING A LONG LIVED MCS MOVING INTO THE FOOTHILLS THIS AFTERNOON. THIS CONVECTIVE SYSTEM DEVELOPED NEAR KSTL LAST NIGHT AROUND 02Z AND HAS MADE STEADY PROGRESS EAST AND SOUTHEAST TODAY. NUMEROUS REPORTS OF WIND DAMAGE HAVE BEEN RECEIVED DURING THE PAST FEW HOURS ACROSS THE WFO GSP CWA. ATMOSPHERE ACROSS CENTRAL NC OFFERS MIXED SIGNALS FOR THE CONVECTIVE EVOLUTION OF THIS SYSTEM. MLCAPES IN RAH CWA RANGE NEAR OR SLIGHTLY MORE THAN 500 J/KG WHILE MLCAPES TO THE WEST ARE 2 OR 3 TIMES GREATER. LOW LEVEL LAPSE RATES ARE IMPRESSIVE IN CENTRAL NC BUT DEW POINTS ARE SLIGHTLY LOWER THAN ACROSS THE FOOTHILLS. LOW AND MID LEVEL WINDS DECREASE FROM WEST TO EAST. RECENT ANALYSIS AND FCST DATA OVER THE FOOTHILLS NOTES BULK SHEAR OF 30 KTS OR SO WHILE SHEAR IS CLOSER TO 10-15 KTS IN CENTRAL NC PER RECENT AMDAR AIRCRAFT SOUNDINGS AT KRDU. MULTIPLE HIGH RESOLUTION WRF SIMULATIONS SUGGEST THAT THE MOST ACTIVE PORTION OF THE MCS WILL SHIFT SE ACROSS SOUTH CAROLINA AND SOUTHERN NORTHERN CAROLINA WITH PERHAPS A MINIMUM IN CENTRAL NC. RECENT RADAR TRENDS AND REPORTS SUGGEST THAT THE LINE IS REFORMING EAST OF THE MOUNTAINS AND WILL IMPACT THE WESTERN CWA THIS AFTERNOON. WHILE SOME DECREASE IN CONVERGE AND INTENSITY IS POSSIBLE LATER THIS EVENING AS THE LINE MOVES INTO A MORE STABLE AIR MASS...HIGH CHANCE/LIKELY POPS ARE WARRANTED IN THE WEST. WILL FOLLOW THIS SYSTEM ACROSS THE CWA LINEARLY THIS EVENING AND KEEP GREATEST POPS IN THE WEST AND SOUTHWEST. A SEVERE THUNDERSTORM WATCH IS ONGOING TO OUR WEST AND POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS EXISTS THIS EVENING WITH THE MAIN THREAT FROM DAMAGING WINDS. LOWS TONIGHT SHOULD RANGE BETWEEN 68 AND 74 DEGREES. ANOTHER ROUND OF THUNDERSTORMS APPEARS LIKELY ON SUNDAY AS A SFC BOUNDARY DROPS INTO SOUTHERN VA AND ANOTHER ROUND OF DISTURBANCES MOVE TOWARD THE REGION IN THE WEST/NORTHWEST FLOW ALOFT. A GOOD PART OF CENTRAL NC IS IN A SLIGHT RISK AGAIN ON SUNDAY WITH A GROWING THREAT OF DAMAGING WINDS. ATMOSPHERE LOOKS MORE UNSTABLE ON SUNDAY AS DEW POINTS REACH INTO THE MID 60S TO AROUND 70 WITH TEMPERATURES REACHING THE MID 90S IN MANY LOCATIONS. -BLAES && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... AS OF 250 PM SATURDAY... POTENTIAL FOR CONVECTIVE DISTURBANCES MOVING NORTHWEST TO SOUTHWEST ACROSS VA/NC WILL CONTINUE INTO MONDAY...THOUGH THE UPPER RIDGE WILL BEGIN TO BUILD BACK ACROSS THE REGION MORE EARNESTLY BY TUESDAY. MODELS SHOW A WEAK SURFACE WAVE DEVELOPING OVER NORTHEAST NC AND SOUTHWEST VA BY MONDAY MORNING AND THEN MOVING QUICKLY OFFSHORE. THIS MAY ALLOW A BRIEF BACKDOOR BOUNDARY TO SLIP INTO NORTHEAST NC. HOWEVER..SOUTHWESTERLY FLOW SHOULD RESUME BY MIDDAY...ALLOWING MOST AREAS TO DESTABILIZE AS PW VALUES HOVER BETWEEN 1.5 AND 2 INCHES. CONVECTIVE IMPULSE INFRINGING ON THE CWA FROM THE NW LATER IN THE DAY MAY BRING ANOTHER ROUND OF SCATTERED CONVECTION MONDAY AFTERNOON INTO THE EARLY OVERNIGHT HOURS...BUT CONFIDENCE IS LOW BASED ON RECENT INABILITY OF MODELS TO HANDLE THESE MESOSCALE PERTURBATIONS. HIGHS LIKE TO BE HELD DOWN SLIGHTLY IN THE NORTHEAST DUE TO AFOREMENTIONED BOUNDARY...BUT LOW LEVEL THICKNESSES RISING ABOVE 1420M SUPPORTS HIGHS IN THE LOW TO MID 90S. LOWS MONDAY NIGHT AROUND 70. THE UPPER RIDGE WILL BUILD OVER THE CAROLINAS TUESDAY AND WEDNESDAY...AS LOW LEVEL THICKNESS FORECASTS CONTINUE TO RISE ABOVE 1430M OR AS HIGH AS 1440M. HIGHS IN THE MID AND UPPER 90S...MAYBE 100...SEEM POSSIBLE GIVEN THE MODEL TRENDS TOWARD THIS COMMON SOLUTION. DEW POINTS IN THE MID AND UPPER 60S...PROVIDED WEAK MIXING OCCURS...WILL PUSH HEAT INDICES INTO THE 99-103 RANGE IN THE EAST. CONVECTIVE CHANCES LOOK VERY SLIM WITH THE RIDGE AXIS OVERHEAD...THROUGH WEDNESDAY. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... AS OF 250 PM SATURDAY... A PROGRESSIVE UPPER TROUGH MOVING THROUGH THE NORTHERN US WILL BREAK THE UPPER RIDGE DOWN BY THE END OF THE WEEK. HOWEVER...QUESTIONS STILL REMAIN AS TO HOW QUICKLY AN ASSOCIATED COLD FRONT WILL PROGRESS EAST ACROSS THE MOUNTAINS...AND ALSO HOW MUCH IF ANY PRECIP CAN BE EXPECTED. FORECAST WILL SHOW INCREASING POPS THURSDAY THROUGH SATURDAY AS THE FLOW BECOMES MORE FAVORABLE FOR DIURNAL CONVECTION. HIGHS GENERALLY 89-94 EACH DAY. LOWS AROUND 70 STILL. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... AS OF 145 PM SATURDAY... VFR CONDITIONS ARE GENERALLY EXPECTED TO PREVAIL ACROSS CENTRAL NC THROUGH EARLY SUNDAY AFTERNOON. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON/EVENING. CONFIDENCE IS INCREASING THAT THE GREATEST CHANCES OF THUNDERSTORMS WILL BE ACROSS THE NW PIEDMONT TAF LOCATION (KINT AND KGSO) BETWEEN 20Z AND 02Z AS A LINE OF ONGOING THUNDERSTORMS PUSHES SOUTHEAST ACROSS THE APPALACHIAN MTNS. OUTSIDE OF CONVECTION...EXPECT SCT TO OCCASIONALLY BKN CLOUDS WITH BASES AROUND 5-6KT THROUGH THIS EVENING AND PERIODS OF BKN MID AND HIGH LEVEL CONVECTIVE DEBRIS CLOUDS THROUGH SUNDAY AFTERNOON. LOOKING FURTHER AHEAD FROM SUNDAY INTO WEDNESDAY...EXPECT A PERIOD OF HOT AND MAINLY VFR CONDITIONS AS AN UPPER LEVEL RIDGE BUILDS INTO THE REGION. A MAINLY AFTN OR EVENING SHOWER OR THUNDERSTORM IS POSSIBLE THROUGHOUT THE PERIOD. -BLAES && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BLAES NEAR TERM...BLAES SHORT TERM...SMITH LONG TERM...SMITH AVIATION...BLAES
Hazardous weather outlook, Jun 18, 6:16 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 616 PM EDT SAT JUN 18 2011 NCZ009>011-026>028-042-043-078-088-089-192230- VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-JOHNSTON-WILSON-WAYNE- CUMBERLAND-SAMPSON- 616 PM EDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING A FEW THUNDERSTORMS WILL PRODUCE VERY STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HOT TEMPERATURES IN THE MIDDLE 90S TO AROUND 100 DEGREES WILL CAUSE HEAT INDICES TO RISE INTO THE UPPER 90S TO AROUND 105 DEGREES...HIGHEST OVER THE SOUTHERN PIEDMONT...SANDHILLS...AND COASTAL PLAIN OF NC...TUESDAY THROUGH THURSDAY. NCZ021-022-038-039-073-074-083-192230- FORSYTH-GUILFORD-DAVIDSON-RANDOLPH-STANLY-MONTGOMERY-ANSON- 616 PM EDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. A LINE OF SHOWERS AND THUNDERSTORMS WILL EXIT THE WESTERN PIEDMONT EARLY THIS EVENING. A SHOWER OR THUNDERSTORM IS STILL POSSIBLE THIS EVENING BUT THE STRONGEST STORMS HAVE MOVED EAST OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HOT TEMPERATURES IN THE MIDDLE 90S TO AROUND 100 DEGREES WILL CAUSE HEAT INDICES TO RISE INTO THE UPPER 90S TO AROUND 105 DEGREES...HIGHEST OVER THE SOUTHERN PIEDMONT...SANDHILLS...AND COASTAL PLAIN OF NC...TUESDAY THROUGH THURSDAY. NCZ007-008-023>025-040-041-075>077-084>086-192230- PERSON-GRANVILLE-ALAMANCE-ORANGE-DURHAM-CHATHAM-WAKE-MOORE-LEE- HARNETT-RICHMOND-SCOTLAND-HOKE- 616 PM EDT SAT JUN 18 2011 ...SEVERE THUNDERSTORM WATCH 502 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE CENTRAL PIEDMONT THIS EVENING. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN THREAT FROM THIS LINE OF STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HOT TEMPERATURES IN THE MIDDLE 90S TO AROUND 100 DEGREES WILL CAUSE HEAT INDICES TO RISE INTO THE UPPER 90S TO AROUND 105 DEGREES...HIGHEST OVER THE SOUTHERN PIEDMONT...SANDHILLS...AND COASTAL PLAIN OF NC...TUESDAY THROUGH THURSDAY.
In the hours before
Local storm report, Jun 18, 6:30 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
630 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG LAURINBURG 34.77N 79.47W
06/18/2011 SCOTLAND NC 911 CALL CENTER
TREES DOWN ACROSS COUNTY
&&
EVENT NUMBER RAH1100798
SECLocal storm report, Jun 18, 6:32 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
632 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 7 N LIBERTY 35.95N 79.55W
06/18/2011 GUILFORD NC AMATEUR RADIO
SIX INCH DIAMETER TREE DOWN
&&
EVENT NUMBER RAH1100799
BLAESLocal storm report, Jun 18, 6:42 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
642 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG 2 NNW BOWMORE 34.97N 79.32W
06/18/2011 HOKE NC 911 CALL CENTER
TREE DOWN ON FULFORD MCMILLAN ROAD
&&
EVENT NUMBER RAH1100800
SECLocal storm report, Jun 18, 6:53 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
653 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND DMG CHAPEL HILL 35.93N 79.04W
06/18/2011 ORANGE NC 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER RAH1100801
SECLocal storm report, Jun 18, 6:56 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
656 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG SANFORD 35.48N 79.18W
06/18/2011 LEE NC 911 CALL CENTER
APPROXIMATELY 6 TREES DOWN IN LEE COUNTY
&&
EVENT NUMBER RAH1100802
SECLocal storm report, Jun 18, 7:00 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
700 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG ASHEBORO 35.72N 79.81W
06/18/2011 RANDOLPH NC 911 CALL CENTER
NUMEROUS TREES DOWN IN RANDOLPH COUNTY
&&
EVENT NUMBER RAH1100803
SECThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 4:08 PM EDT | Special Weather Statement | RAH | Forsyth | 52 min |
| Jun 18, 4:35 PM EDT | Special Weather Statement | RAH | Davidson, Stanly | 55 min |
| Jun 18, 4:43 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford | 40 min |
| Jun 18, 4:43 PM EDT | Severe Thunderstorm Warning | RAH | Stanly | 47 min |
| Jun 18, 4:48 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Guilford, Montgomery, Randolph | 57 min |
| Jun 18, 4:58 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 62 min |
| Jun 18, 5:02 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford | 58 min |
| Jun 18, 5:12 PM EDT | Severe Thunderstorm Warning | RAH | Richmond | 63 min |
| Jun 18, 5:19 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee, Moore, Randolph | 56 min |
| Jun 18, 5:27 PM EDT | Severe Thunderstorm Warning | RAH | Stanly | 16 min |
| Jun 18, 5:55 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Durham, Orange, Person | 50 min |
| Jun 18, 5:58 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Scotland | 49 min |
| Jun 18, 6:07 PM EDT | Special Weather Statement | RAH | Granville, Person | 53 min |
| Jun 18, 6:11 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Lee, Wake | 64 min |
| Jun 18, 6:22 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 53 min |
| Jun 18, 6:39 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Person, Wake | 51 min |
| Jun 18, 6:56 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 64 min |
| Jun 18, 7:14 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance, Warren | 61 min |
| Jun 18, 7:47 PM EDT | Special Weather Statement | RAH | Edgecombe, Nash, Wayne, Wilson | 58 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.